Functorial decompositions of looped coassociative co-H spaces

P. Selick, Stephen D Theriault, J. Wu

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

Selick and Wu gave a functorial decomposition of Omega Sigma X for path-connected, p-local CW-complexes X which obtained the smallest nontrivial functorial retract A(min)(X) of Omega Sigma X. This paper uses methods developed by the second author in order to extend such functorial decompositions to the loops on coassociative co-H spaces.

Original languageEnglish
Pages (from-to)877-896
Number of pages20
JournalCanadian journal of mathematics. Journal canadien de mathématiques
Volume58
Issue number4
DOIs
Publication statusPublished - Aug 2006

Keywords

  • homotopy decomposition
  • coassociative co-H spaces

Cite this